@article{(Open Science Index):https://publications.waset.org/pdf/14295,
	  title     = {Existence and Stability of Anti-periodic Solutions for an Impulsive Cohen-Grossberg SICNNs on Time Scales},
	  author    = {Meng Hu and  Lili Wang},
	  country	= {},
	  institution	= {},
	  abstract     = {By using the method of coincidence degree and constructing suitable Lyapunov functional, some sufficient conditions are established for the existence and global exponential stability of antiperiodic solutions for a kind of impulsive Cohen-Grossberg shunting inhibitory cellular neural networks (CGSICNNs) on time scales. An example is given to illustrate our results.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {1},
	  year      = {2010},
	  pages     = {102 - 108},
	  ee        = {https://publications.waset.org/pdf/14295},
	  url   	= {https://publications.waset.org/vol/37},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 37, 2010},
	}